# SDR DALA2021102106511

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 87,166 hours, 38,736 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 AD:A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW: HOLE #2 CORROSION ON SKIN AND FITTING BTW 1 TO 4 AND 8 TO 10 OCLOCK POSITION, HOLE #3 CORROSION ON SKIN AND FITTING BTW 9 TO 5 OCLOCK POSITION, HOLE #4 CORROSION ON SKIN AND FITTING BTW 1 TO 11 OCLOCK POSITION, HOLE #5 CORROSION ON SKIN AND FITTING BTW 6 TO 11 OCLOCK POSITION, HOLE #6 CORROSION ON FITTING BTW 5 TO 6 OCLOCK POSITION, HOLE #7 CORROSION ON SKIN AND FITTING BTW 7 TO 10 O? CLOCK POSITION, HOLE #8 CORROSION ON SKIN AND FITTING BTW 2 TO 5 AND 8 TO 11 OCLOCK POSITION, HOLE #9 CORROSION ON FITTING BTW 4 TO 5 OCLOCK POSITION. HOLE #10 CORROSION ON SKIN AND FITTING BTW 1 TO 2 O?CLOCK POSITION, IN REF. CARD. (1990709)
